Generic name: Acetaminophen, Diphenhydramine HCL
CVS PHARMACY, INC
Dosage Form
N/A
Manufacturer
CVS PHARMACY, INC
This medication contains important usage instructions, warnings, and side effect information that you should review before use.
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center (1-800=222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
These could be signs of a serious condition.
Compare to Tylenol® PM Extra Strength active ingredients*
Extra Strength
ACETAMINOPHEN PM
Acetaminophen, 500 mg
Diphenhydramine HCl 25 mg
Pain Reliever, Nighttime Sleep-Aid
For ages 12 years and over
CAPLETS
*This product is not manufactured or distributed by Kenvue Brands LLC., distributor of Tylenol® PM Extra Strength.
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
Distributed by: CVS Pharmacy, Inc.
One CVS Drive, Woonsocket, RI 02895
Photos of the product and/or packaging supplied by the manufacturer.
Create a free account to view complete drug information, save medications, and more.
Free forever · No credit card required